# SDR ASAA2022072339211

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 1,194 hours, 352 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Handle
- Condition: Failed Insp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE HANDLE DID NOT ILLUMINATE ON TEST. GROUNDED - YES. CONFIRMED CORE LEFT DETECTOR FAILED RESISTANCE TEST PER B737-9 IFIM 26-11-00-810-823, REMOVED & REPLACED ENG #2 CORE LEFT LOOP A FIRE DETECTOR AND PERFORMED INSTALLATION TEST GOOD REF B737-9 AMM 26-11-01/401.
